# SDR VGCA2020041309007

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 41,829 hours, 24,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED IN MAIN CARGO DEK FLOOR AT BS. 625, RBL 62.5. FOUND BEYOND ALLOWABLE DAMAGE. SEGEMENT OF SEAT TRACK REPLACED IN ACCORDANCE WITH B727 SRM
